# SDR DALA2021022401083

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 AT STRINGERS LBL 10.45 AND RBL 16.10 BTW STA 780+60 TO 780+70 OF FWD CARGO COMPARTMENT.  STRINGERS REPAIRED PER SRM.  (LP 1738606)
